| Model Number |
CNWTT0 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that during an intraocular lens (iol) implantation procedure, the haptic was torn or broken and not properly attached.Additional information was requested.
Event or Problem Description
Additional information was received indicating that there was no patient contact and no harm to the patient.
Additional Manufacturer Narrative
Additional information provided in b.5., d.10.And h.6.The manufacturer internal reference number is: (b)(4).